Document Type : Original Manuscript


Department of Pure Mathematics, University of Shahrekord, P.O. Box 115, Shahrekord, Iran.


‎In this work‎, ‎we investigate admitting center map on multiplicative metric space‎
‎and establish some fixed point theorems for such maps‎. ‎We modify the Banach contraction principle and‎
‎the Caristi's fixed point theorem for M-contraction admitting center maps and we prove some‎
‎useful theorems‎. ‎Our results on multiplicative metric space improve and modify‎
‎some fixed point theorems in the literature‎.


1. M. Abbas, B. Ali and Y. I. Suleiman, Common fixed points of locally contractive mappings in multiplicative metric spaces with application, Int. J. Math. Math. Sci., (2015), Article ID: 218683.
2. M. Abbas, M. D. L. Sen and T. Nazir, Common fixed points of Generalized rational type cocyclic mappings in multiplicative metric spaces, Discrete Dynamics in Nature and Society, (2015), Article ID: 532725.
3. R. P. Agarwal, D. O’Regan and D. R. Sahu, Fixed point theory for Lipschitziantype mappings with applications, Springer, New York, 2009.
4. M. U. Ali, Caristi mapping in multiplicative metric spaces, Sci. Int. (Lahore), 27 (2015), 3917–3919.
5. S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fundam. Math., 3 (1922), 133–181.
6. A. E. Bashirov, E. M. Kurpinar and A. Özyapici, Multiplicative calculus and its applications, J. Math. Anal. Appl., 337 (2008), 36–48.
7. A. E. Bashirov, E. Misirli, Y. Tandoǧdu, and A. Özyapici, On modeling with multiplicative differential equations, Appl. Math. J. Chinese Univ. Ser. A, 26 (2011), 425–438.
8. J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Trans. Amer. Math. Soc., 215 (1976), 241–251.
9. J. Caristi and W. A. Kirk, Geometric fixed point theory and inwardness conditions, Lecture Notes in Math., 490 (1975), 74–83.
10. C. Cevik and C. C. Özeken, Completion of multiplicative metric space, Gazi University Journal of Science, 29 (2016), 663–666.
11. L. B. Ćirić, A generalization of Banach contraction principle, Proc. Amer. Math. Soc., 45 (1974), 267–273.
12. I. Ekeland, On the variational principle, J. Math. Anal. Appl., 47 (1974), 324–353.
13. L. Florack and H. V. Assen, Multiplicative calculus in biomedical image analysis, J. Math. Imaging Vision, 42 (2012), 64–75.
14. M. Grossman, R. Katz, Non-Newtonian calculus, Lee Press, Pigeon Cove, MA, 1972.
15. X. He, M. Song and D. Chen, Common fixed points for weak commutative mappings on a multiplicative metric space, Fixed Point Theory and Appl., (2014), Article ID: 48.
16. M. Özavsar and A. C. Cevikel, Fixed points of multiplicative contraction mappings on multiplicative metric spaces, J. Engineering Tech. Appl. Sci., 2 (2017), 65–79.
17. M. Riza, A. Özyapici and E. Misirli, Multiplicative finite difference methods, Quart. Appl. Math., 67 (2009), 745–754.
18. B. Rome and M. Sarwar, Extensions of the Banach contraction principle in multiplicative metric spaces, Military Technical Courier, 65 (2017), 346–358.
19. D. Stanley, A multiplicative calculus, Problems, Resources, and Issues in Mathematics Undergraduate Studies 9 (1999), 310–326.